Simplicial wedge complexes and projective toric varieties
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 265-276
https://doi.org/10.4134/BKMS.b160087
Published online January 31, 2017
Jin Hong Kim
Chosun University
Abstract : Let $K$ be a fan-like simplicial sphere of dimension $n-1$ such that its associated complete fan is strongly polytopal, and let $v$ be a vertex of $K$. Let $K(v)$ be the simplicial wedge complex obtained by applying the simplicial wedge operation to $K$ at $v$, and let $v_0$ and $v_1$ denote two newly created vertices of $K(v)$. In this paper, we show that there are infinitely many strongly polytopal fans $\Sigma$ over such $K(v)$'s, different from the canonical extensions, whose projected fans ${\rm Proj}_{v_i} \Sigma$ $(i=0,1)$ are also strongly polytopal. As a consequence, it can be also shown that there are infinitely many projective toric varieties over such $K(v)$'s such that toric varieties over the underlying projected complexes $K_{{\rm Proj}_{v_i} \Sigma}$ $(i=0,1)$ are also projective.
Keywords : simplicial complexes, strongly polytopal, simplicial wedge operation, projective toric varieties, linear transforms, Gale transforms, Shephard's diagrams, Shephard's criterion
MSC numbers : 14M25, 52B20, 52B35
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd